CALCULATION OF FLOW OF HETEROGENEOUS MEDIA OF NON-NEWTONIAN BEHAVIOR ON PERMEABLE SURFACESR. I. Ibyatov,a L. P. Kholpanov, b F. G. Akhmadiev, a and R. R. Fazylzyanova UDC 66.01:532 Flow of disperse media of non-Newtonian behavior is studied. The equations of conservation of the mechanics of heterogeneous media are written in the orthogonal coordinate system with Lame coefficients for an arbitrarily shaped surface. The problem is solved by the method of surfaces of equal flow rates. Results of numerical calculations are given for specific surfaces. a Kazan State Academy of Architecture and Building, Kazan, Russia; email: R.Ibjatov@ksaba.ru; b Institute of Problems of Chemical Physics, Russian Academy of Sciences, Chernogolovka, Russia; email: email@example.com. Translated from Inzhenerno-Fizicheskii Zhurnal, Vol. 76, No. 6, pp. 80-87, November-December, 2003. Original article submitted February 10, 2003.